I'm pretty sure I experienced a hypoglycemic attack this morning. It's been so long (many months) since I experienced one before that I wasn't sure what was going on.
Background: My fasting glucose numbers have always come back above 70. Sometimes not by much - 71. Sometimes in the low 80s. My maternal grandmother is diabetic. A paternal cousin is diabetic.
Anyway, I had eaten breakfast and was doing some computer work. I got up to go to the rr and was hit with a dizzy spell. Ended up laying on the bathroom floor. This "episodes" hit me hard with a fever type thing and then I break out in cold sweats. I'll have ringing in the ears and almost black out. I usually have extreme fatigue afterwards. After I started feeling more alive after laying on the floor, I got up to get something to drink. Didn't make it far before I had to lay down on the living room rug. Plugged in dead cell phone and barely made it to the couch to collapse again. FedEx came and honked at the gate to deliver a rug that came a day early. Almost passed out while he was here - not good. Finally after another lay down on the couch, I was able to get up and get some animal crackers into me.
I've been able to move around a bit, but have a major headache and know I need to eat some more. I did have some CIB Chocolate milk to help get calories and sugar into me. All I want to do is sleep.
My question: Has anybody had experience with hypoglycemia? My mom figures I've had it forever, but we've never had anything to back it up. I used to have more common occurances after a hot shower in the AM. But today it was at least an hour after I showered and I had already eaten...
This never happens around the time when I need to see a doc - and obviously I shouldn't drive when I feel that way... Thank goodness it doesn't happen often.
Pan-colitis and GERD diagnosed May 2003
Asacol 12 per day, Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Forvia and a Probiotic
Osteopenia (hip and spine) from prednisone use. Started Azathioprine because I was steroid dependent.
Co-Mod for the UC forum
Keep HealingWell running smoothly: www.healingwell.com/donate